MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc181400/22186335, udi: (b)(4).Concomitant medical products: patient medications: pepcid and calcium carb.
 
Event or Problem Description
On (b)(6) 2020, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore® excluder® aaa endoprostheses.It was reported that on (b)(6) 2020, the patient presented at the emergency room with cold legs.Computed tomography scans revealed the proximal end of the trunk-ipsilateral leg endoprosthesis had folded over on itself (1800-e other/unknown).¿the flow divider was also kinked/folded like a pancake.¿ there was also thrombus throughout patients common/external iliac arteries.On (b)(6) 2020, the physician reintervened.He placed a 10x40mm palmaz stent in the proximal trunk-ipsilateral leg endoprosthesis up to renal arteries.Then placed two 11 x 59 vbx stents from the flow divider down distally.After those stents were placed, they relined the right common iliac artery with a contralateral leg endoprosthesis (plc181400).A contralateral leg endoprosthesis (plc141200) was placed in the left common iliac artery.An additional contralateral leg endoprosthesis (plc181200) was placed in the distal right common iliac artery to cover thrombus.Reportedly the patient did not have tortuous anatomy, it is unknown what caused the event.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Addition g5: addition computed tomography (cta) images dated (b)(6) 2020, were sent to gore imaging services for evaluation.Per the evaluation pre-implant cta dated (b)(6) 2020, revealed the proximal neck diameters range from 18 mm -19 mm.Proximal neck length appears to measure > 15 mm in length.Distal lci diameters range from 14 mm ¿ 15 mm.Lowest renal to liia 204 mm in length.Distal rci diameters range from 15 mm ¿ 17 mm.Lowest renal to riia 220 mm in length.Post implant cta dated november 11, 2020 revealed there appears to be a contrast-like density present outside of the deployed device, contrast cannot be confirmed with available image set.Portions of both the trunk-ipsi and contralateral leg grafts appears to be compressed and there appears to be thrombus throughout the grafts.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10929080
Report Number3007284313-2020-01177
Device Sequence Number545921
Product Code MIH
UDI-Device Identifier00733132622399
UDI-Public00733132622399
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2023
Device Model NumberRLT231418
Device Catalogue NumberRLT231418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight127